Reply
Does your b/c pill make you feel bad? TmA's mommy 33 kids; South Carolina 1823 posts
26th May '13

If you are on the pill, does it affect the way you feel? I am thinking about stopping mine, I am getting an IUD in a couple weeks and have been feeling really shitty lately which I think is from the pill. I get headaches and my moods have been horrible. I am so irritable and depressed feeling for no apparent reason, and I am not typically like that when I am not on the pill. I also feel really tired all of the time. I am on loloestrin fe, the last b/c pill I was on gave me headaches but not the mood swings. I feel like my body just doesn't react well to the hormones.

Lucy♥Benji 2 kids; California 25026 posts
26th May '13

Being on any kind of hormonal BC makes my anxiety worse. I've been getting heinous headaches lately too.

Love my 3 kids Due July 27; Ohio 812 posts
26th May '13

I get an awful headache when I forget to take mine for a day.

CandiceLeeAnn 2 kids; Nova Scotia 500 posts
27th May '13

My bc pills mess with me more than I'd like. Killer headaches, mood swings, no sex drive, depression, and I swear they constipate me. Anyway, DH and I made the decision that we're done having babies and he got a vasectomy May 1, so after he goes for his count at the end of next month, I may be able to stop bc altogether. I'm excited about that! Oh and I've been on Tri-Cyclen, Loestrin, Alesse, and currently Marvelon as well as Depo at one point in time. I am so done with this whole bc thing already!

carla468 3 kids; Oakland Charter Township, Michigan 110 posts
27th May '13

Same here, definitely affected the way i feel, emotionally and physically. I stopped taking them for good...

TmA's mommy 33 kids; South Carolina 1823 posts
28th May '13

I stopped taking them the same night as I posted and it might be psychological but I swear I feel better already. I was also experiencing no sex drive and didn't think about it being from the pill. I cant wait for everything to get out of my system and feel totally normal again.

J.E.T.= mommy's world! 1 child; California 230 posts
28th May '13

I have the Mirena IUD & it sucks. :/ My mood swings are horrible & I get depressed a lot for no apparent reason. If you're going w/ an IUD DON'T get Mirena. Little basterd is a nightmare.

TmA's mommy 33 kids; South Carolina 1823 posts
28th May '13
Quoting J.E.T.= mommy's world!:" I have the Mirena IUD & it sucks. :/ My mood swings are horrible & I get depressed a lot for no apparent reason. If you're going w/ an IUD DON'T get Mirena. Little basterd is a nightmare."


I am getting paraguard, I don't want anything with hormones. I am trying to get healthy and put as little into my body as possible unless necessary, and I think my bc is hindering that.

JoSe_AndresMaMa11 Due November 24; 1 child; Bellingham, Washington 60 posts
8th Jun '13

<blockquote><b>Quoting TmA's mommy:</b>" If you are on the pill, does it affect the way you feel? I am thinking about stopping mine, I am getting ... [snip!] ... last b/c pill I was on gave me headaches but not the mood swings. I feel like my body just doesn't react well to the hormones."</blockquote>



Mine did that.
Its was like u was pregnant!
I would be sick, crabby and could not stop eAting.
My bf got so sick of it we use condoms now until apt to get the nuva ring.